# SDR CA110426007

- Difficulty date: April 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,480 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Condition: Binding
- Location: Fuel Control
- Part time: 80 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT, PILOT NOTICED ENGINE FLUCTUATIONS OF APPROXIMATELY 150 LBS TORQUE AND 1.0 TO 1.5 PERCENT N1.  RETURNED TO BASE WITH UNEVENTFUL LANDING. MAINTENANCE  REMOVED THE FUEL CONTROL UNIT AND DISCOVERED THE DRIVE BEARING FELT ROUGH AND THE PLASTIC DRIVE SPLINE WAS SHOWING SIGNS OF WEAR/DISTRESS.  THIS FUEL CONTROL HAD HAD A MID-LIFE INSPECTION AND DRIVE BEARING/SPLINE REPLACEMENT COMPLETED 80 HOURS PRIOR TO THIS EVENT.  FUEL CONTROL TO BE REPLACED WITH O/H SPARE.
